# SDR F3LA97114

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 986-996
- Part time: 36,538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DENT IN STR 27L AT BS 986+10.  DENT FOUND OUT OF LIMITS (.5 INCH BY .5 INCH BY .062 INCH DEEP).  REPAIRED STRINGER IAW SRM 53-10-3.  (X)
